# SDR JJBA20211124046

- Difficulty date: November 24, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 43,644 hours, 27,567 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET FOUND ON LEADING EDGE II RH. DENT AT RIVET LOCATION OF LEADING EDGE II RH FOUND OUT OF LIMITS AND NEEDS REPAIR PARTS FOR REPAIR SPLICE AND FILLER FABRICATED. REPAIR SPLICE AND FILLER INSTALLED
